# SDR AALA20001999

- Difficulty date: November 28, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1283 - EN ROUTE DFW-SNA, FLIGHT ATTENDANT REPORTED ELECTRICAL SMOKE AND ODOR IN CABIN.  RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED OVERHEAD BALLAST ASSEMBLY AT SEAT ROW 22D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
